liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sharp Estimates of the Identity Minus Hardy Operator on the Cone of Decreasing Functions
Luleå tekniska universitet, Sweden.
Global Sun Engineering AB, Luleå, Sweden .
2008 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, no 7, 2505-2513 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that if we restrict the identity minus Hardy operator on the cone of nonnegative decreasing functions f in L-p, then we have the sharp estimate

parallel to(I - H)f parallel to(Lp) <= 1/(p - 1)(1/p) parallel to f parallel to(Lp) for p = 2, 3, 4, .... In other words,

parallel to f** - f*parallel to(Lp) <= 1/(p - 1)(1/p) parallel to f parallel to(Lp) for each f is an element of L-p and each integer p >= 2.

It is also shown, via a connection between the operator I - H and Laguerre functions, that

parallel to(1 - alpha)I + Phi(I - H)parallel to(L2 -> L2) = parallel to I - alpha H parallel to(L2 -> L2) = 1 for all a is an element of [ 0, 1].

 

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2008. Vol. 136, no 7, 2505-2513 p.
Keyword [en]
The Hardy operator, cone of decreasing functions, sharp estimates
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-90402DOI: 10.1090/S0002-9939-08-09200-9OAI: oai:DiVA.org:liu-90402DiVA: diva2:612938
Available from: 2013-03-25 Created: 2013-03-25 Last updated: 2017-12-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kruglyak, NatanSetterqvist, Eric

Search in DiVA

By author/editor
Kruglyak, NatanSetterqvist, Eric
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf